A 18-year-old female asked:
Disclaimer

i took a 600mg ibuprofen pill for back pain but my stomach hurts too can i take pepto-bismol with it? or will they interact bad

1 doctor answer
Dr. Ravinder Nagpaul
36 years experience Internal Medicine
Stop ibuprofen: Stop taking Ibuprofen and use Tylenol instead Your stomach is sensitive to it , and you may develop gastritis or ulcers
Answered on Oct 2, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
It may not: Pepto may not be strong enough to counteract damage done by the nsaid. If the pain has worsened suddenly, consider visiting the ED for an evaluation ... Read More
1
1 thank
A 41-year-old member asked:
Dr. You Sung Sang
30 years experience Gastroenterology
Antacid better: Personally I have never been fond of Pepto Bismol (bismuth subsalicylate) mainly due to its annoying side effect of making your stools turn black whic ... Read More
A 25-year-old female asked:
Dr. Barry Mills
Specializes in Gastroenterology
Ok: There should be no significant interaction .Would split the dosing 2 hours so as not to affect absorption of the antibiotic.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month